Alert archive / Minnesota / Frost Advisories in 2010
Frost Advisory 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this frost advisory at Oct 1, 2010, 2:36 PM CDT for 13 counties in Minnesota. It took effect at Oct 2, 2010, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2010, 2:36 PM CDT (19:36 UTC)
- In effect from
- Oct 2, 2010, 1:00 AM CDT
- Expired
- Oct 2, 2010, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Twin Cities, MN
Counties Benton County, MN, Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1566 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209 WWUS73 KMPX 011936 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 236 PM CDT FRI OCT 1 2010 ...FROST LIKELY TONIGHT... .A FROST ADVISORY HAS BEEN ISSUED TONIGHT FOR MUCH OF CENTRAL AND WEST CENTRAL MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD WILL LEAD TO LOW TEMPERATURES IN THE LOWER TO MID 30S OVERNIGHT...WITH FROST LIKELY. MNZ041>044-047>050-054>057-064-020345- /O.NEW.KMPX.FR.Y.0002.101002T0600Z-101002T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS 236 PM CDT FRI OCT 1 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FRANKS
3 follow-up statements
492 WWUS73 KMPX 020245 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 945 PM CDT FRI OCT 1 2010 ...FROST LIKELY TONIGHT... .A FROST ADVISORY HAS BEEN ISSUED TONIGHT FOR MUCH OF CENTRAL AND WEST CENTRAL MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD WILL LEAD TO LOW TEMPERATURES IN THE LOWER TO MID 30S OVERNIGHT...WITH FROST LIKELY. MNZ041>044-047>050-054>057-064-021030- /O.CON.KMPX.FR.Y.0002.101002T0600Z-101002T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS 945 PM CDT FRI OCT 1 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
089 WWUS73 KMPX 020814 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 314 AM CDT SAT OCT 2 2010 ...SCATTED FROST FOR WESTERN MINNESOTA THIS MORNING...MORE WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN... .A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR A PORTION OF WESTERN MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE COOL MORNING...WILL MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING. THE COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD...WILL LEAD TO SUNDAY MORNING LOW TEMPERATURES IN THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST A LIKELIHOOD. PORTION SO WEST CENTRAL WISCONSIN COULD POSSIBLY DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY NIGHT. THIS INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO... EAU CLAIRE AND RICE LAKE WISCONSIN. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MNZ041>044-047>050-054>057-064-021615- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ /O.CON.KMPX.FR.Y.0002.000000T0000Z-101002T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS 314 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S THIS MORNING AND SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MNZ045-051>053-058>063-065>070-073>078-082>085-091>093-WIZ014>016- 023>028-021615- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MORA...ELK RIVER...CAMBRIDGE... CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 314 AM CDT SAT OCT 2 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 30 TO 35 DEGREE RANGE ACROSS MOST OF THE AREA WITH WIDESPREAD FROST LIKELY DEVELOPING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
574 WWUS73 KMPX 020821 CCA NPWMPX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 318 AM CDT SAT OCT 2 2010 ...SCATTED FROST FOR WESTERN MINNESOTA THIS MORNING...MORE WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN... .A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR A PORTION OF WESTERN MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE COOL MORNING...WILL MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING. THE COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD...WILL LEAD TO SUNDAY MORNING LOW TEMPERATURES IN THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST A LIKELIHOOD. PORTIONS OF WEST CENTRAL WISCONSIN COULD POSSIBLY DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY MORNING. THIS INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO... EAU CLAIRE AND RICE LAKE WISCONSIN. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MNZ041>044-047>050-054>057-064-021645- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ /O.CON.KMPX.FR.Y.0002.000000T0000Z-101002T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS 318 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S THIS MORNING AND SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MNZ045-051>053-058>063-065>070-073>078-082>085-091>093-WIZ014>016- 023>028-021645- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MORA...ELK RIVER...CAMBRIDGE... CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 318 AM CDT SAT OCT 2 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 30 TO 35 DEGREE RANGE ACROSS MOST OF THE AREA WITH WIDESPREAD FROST LIKELY DEVELOPING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at Oct 1, 12:57 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 1, 12:57 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1257 PM CDT FRI OCT 1 2010 .UPDATE... 18Z AVIATION DISCUSSION BELOW. && .DISCUSSION... WELL DEFINED WAVE AND ASSOCIATED COLD FRONT HEADING INTO NW MN AT THIS TIME. 100 KNOT 250 MB JET DIVING SE AS WELL. MAIN FORCING WILL BE AFFECTING N MN IN THE LEFT EXIT REGION OF THE JET BUT ROUGHLY THE NE HALF OF THE CWA WILL SEE SOME SCT SHOWERS WITH THIS FEATURE. VSREF AND HRRR REFLECTIVITY SIMULATIONS SHOWING THIS GENERAL TREND AS WELL. ALSO POSSIBILITY OF THUNDER..A FEW STRIKES WERE SEEN OVER SOUTHERN CANADA LAST EVENING...AND TT IN THE LOWER 50S FORECAST OVER PARTS OF WI THIS AFTERNOON. SHOULD BE SOME GOOD CLEARING FOR A TIME IN THE STRONG SINKING BEHIND THE WAVE FOR A TIME THIS EVENING...BUT COLD ADVECTION AND THE THERMAL TROUGH WILL BE FAVORABLE FOR CU/SC LATER TONIGHT AND SATURDAY MORNING. INCREASING RIDGING WILL HELP TO BRING CLEARING AGAIN SATURDAY AFTERNOON. STILL LOOKS LIKE SOME FROST OVER MUCH OF THE AREA SATURDAY NIGHT UNDER CLEAR SKIES. WELL DEFINED COLD 850 TEMP ANOMALY FORECAST OVER WI AND THE GREAT LAKE SUNDAY INTO MONDAY. SREF TEMP/PROBABILITY TRENDS SUGGESTS GREATEST FROST THREAT OVER EAST CENTRAL MN AND WEST CENTRAL WI AND THIS HANDLED WELL IN CURRENT FORECASTS. LOOKS DRY AND MOSTLY CLEAR FOR MOST OF NEXT WEEK WITH UPPER TROUGHS TO THE EAST AND WEST AND A MEAN RIDGE POSITION OVER THE CENTRAL CONUS. A GENERAL MODERATING TREND UNDER THE RIDGE. GFS ENSEMBLE TEMP UNCERTAINTY NOT SHOWING MUCH VARIABILITY. && .AVIATION.../18Z TAF ISSUANCE/ THERE IS A CLEAR BACK EDGE TO THE STRATUS DECK AND EMBEDDED LIGHT RAIN SHOWERS. THIS CLOUD SHIELD AND CHANCES FOR RAIN SHOULD LARGELY CLEAR THE TAF SITES BY 22Z. HOWEVER...SCATTERED TO BROKEN CUMULUS CLOUDS ARE FILLING IN ACROSS NORTHERN MN BEHIND THE STRATUS DECK. KEPT FEW OR SCATTERED LOW CLOUDS IN THE TAF SITES UNTIL TOMORROW...WHEN PV SLIDES TO THE EAST AND GOOD 500MB HEIGHT RISES TAKE HOLD. AFTER THE WINDS SWITCH TO THE NORTH TODAY...THEY WILL REMAIN NORTHERLY THROUGH TOMORROW. KMSP...AND OTHER TAF SITES KEAU AND KRNH ARE FAR ENOUGH EAST THAT THERE IS A DECENT CHANCE OF LOW LEVEL MOISTURE HANGING AROUND THROUGH SATURDAY MORNING...AS THESE SITES WILL LIKELY BE ON THE EAST SIDE OF MAIN VORTICITY LOBE DROPPING SOUTH. NOT CONFIDENT ENOUGH WITH IFR CIGS TO INCLUDE IN PREVAILING GROUP...BUT DID INCLUDE A TEMPO FOR BROKEN STRATOCUMULS DECK EARLY SATURDAY MORNING. CONCERN IS DRYING THAT SHOWS UP IN FORECAST SOUNDINGS ABOVE 850MB...BUT ENOUGH LOW LEVEL MOISTURE TO KEPT THE THREAT OF LOW CIGS LATE TONIGHT OR EARLY SATURDAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && CLF/JPR
Hazardous weather outlook, Oct 1, 1:14 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 114 PM CDT FRI OCT 1 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 021815- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 114 PM CDT FRI OCT 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF SOUTHERN MINNESOTA AND A SMALL PART OF WEST CENTRAL WISCONSIN. A FEW RIVER POINTS ARE AT MAJOR FLOOD LEVELS. PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. AN ISOLATED THUNDERSTORM IS POSSIBLE OVER WEST CENTRAL WISCONSIN THIS AFTERNOON. FROST IS LIKELY TONIGHT ACROSS MUCH OF WEST CENTRAL AND CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOOD WARNINGS REMAIN IN EFFECT INTO NEXT WEEK FOR PARTS OF SOUTHERN MINNESOTA AND A SMALL PART OF WEST CENTRAL WISCONSIN. PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. A WIDESPREAD FROST APPEARS POSSIBLE ACROSS THE OUTLOOK AREA ON SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 11:31 AM CDT | River Flood Warning | MPX | Wright | 46 hr |
Nearby
Frost Advisories in Minnesota, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.